# SDR AALA202006189004

- Difficulty date: June 17, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 61,162 hours, 23,080 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - CAUTION LIGHT ILLUMINATED, CIDS (CABIN INTERCOMMUNICATION DATA SYSTEM) FORWARD FLIGHT ATTENDANT PANEL. SERVICED R3 DOOR ASSIST BOTTLE PER JOB CARD 26L80052003, OKAY FOR SERVICE.
